# SDR DALA2018041802601

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 69,433 hours, 12,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 38AB AND AFT ARE INOPERATIVE. REPLACED THE F3 FUSE ON THE BATTERY PACK. SYSTEM OPS NORMAL.
